MathSciNet Relay Station
MathSciNet bibliographic data
MR1160205 39A10 (26B40 39A70)
Gajda, Z. Note on decomposition of bounded functions into the sum of periodic terms. Acta Math. Hungar. 59 (1992), no. 1-2, 103–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement